Eigenvectors of completely continuous linear operators in constructive analysis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a20,
author = {V. A. Shurygin},
title = {Eigenvectors of completely continuous linear operators in constructive analysis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--86},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a20/}
}
V. A. Shurygin. Eigenvectors of completely continuous linear operators in constructive analysis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 84-86. http://geodesic.mathdoc.fr/item/IVM_1982_6_a20/